# SDR CA990310032

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH214
- Condition: Failed
- Location: Mlg
- Part time: 9,854 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH,THE CREW SELECTED GEAR DOWN AND DID NOT GET A GREEN NOSE LOCKED INDICATION. THEY FLEW FOR ABOUT 20 MINUTES WHILE CYCLING THE GEAR TO TRY TO GET AN INDICATION.  INSPECTION REVEALED THE NOSE GEAR DOWN AND LOCKED MICROSWITCH P/N 1CH21-4 WAS FOUND DEFECTIVE.
